# SDR VNAA20241014002

- Difficulty date: September 7, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R35060
- Condition: Worn
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR.  EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 690-52-31-107 REV. --
